# SDR QXEA2010102500667

- Difficulty date: October 21, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 22,296 hours, 23,158 cycles
- Engine: Pwc PW150A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COE- NOSE GEAR DOOR FAILED TO RETRACT AFTER T/O. ACCOMPLISHED ALT GEAR EXT. WITHOUT INCIDENT. MAX AIRSPEED WAS 175 KIAS. RETURNED TO THE FIELD. LANDING UNEVENTFUL. NGLK1, NGLK2 AND NGDN2 PROXIMITY SENSORS ADJUSTED. LANDING GEAR EXTEND/RETRACT FUNCTIONAL TEST ACCOMPLISHED WITH NO DEFECTS FOUND. CHECK FLIGHT GOOD. RETURNED TO SERVICE.
